Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the affine surface area


Author: Carsten Schütt
Journal: Proc. Amer. Math. Soc. 118 (1993), 1213-1218
MSC: Primary 52A38
DOI: https://doi.org/10.1090/S0002-9939-1993-1181173-9
MathSciNet review: 1181173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that at least two expressions that extend the definition of the affine surface area to all convex bodies coincide.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A38

Retrieve articles in all journals with MSC: 52A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1181173-9
Article copyright: © Copyright 1993 American Mathematical Society